# SDR VQI20140822000019

- Difficulty date: August 15, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 5179
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164903012
- Condition: Failed
- Part time: 7,776 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT ENCOUNTERED A VENT BLOWER FAULT IN FLIGHT,  COMPLIED WITH ECAM.  ELECTRICAL SMOKE FUMES WERE PERCEIVED FOR APPROXIMATELY 5 MINUTES.  ON ARRIVAL, MAINTENANCE  ACCOMPLISHED INSPECTION FOR ELECTRICAL SMOKE ODOR IAW TSM 05-50-00-810-831-A.  VERIFIED INOPERATIVE VENT BLOWER FAN,  LINE MAINTENANCE R & R THE FAN BLOWER IAW AMM 21-26-51.
